Bulletin of the Belgian Mathematical Society - Simon Stevin

Bialgebra structures on a real semisimple Lie algebra

Véronique Chloup

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 2, Number 3 (1995), 265-278.

Dates
First available in Project Euclid: 18 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103408720

Digital Object Identifier
doi:10.36045/bbms/1103408720

Mathematical Reviews number (MathSciNet)
MR1338460

Zentralblatt MATH identifier
0849.17009

Subjects
Primary: 17B20: Simple, semisimple, reductive (super)algebras
Secondary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]

Keywords
Bialgebras Manin algebras modified Yang-Baxter equation

Citation

Chloup, Véronique. Bialgebra structures on a real semisimple Lie algebra. Bull. Belg. Math. Soc. Simon Stevin 2 (1995), no. 3, 265--278. doi:10.36045/bbms/1103408720. https://projecteuclid.org/euclid.bbms/1103408720


Export citation